Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Clomid- 3 days late, brown discharge on wiping- Pregnant. Is this implantation bleeding ?

Clomid - 3 days late, brown discharge on wiping- Pregnant? I have irregular cycles and have been consulting a practitioner to chart out my fertility/ ovulation times in order to conceive. I have been put on Clomid. It has been 3 cycles with a one month break in between, but no conception has occured. With clomid this time, i was supposed to have a 30 day cycle, but I am about 3 days late. I have been getting some (not all) symptoms - back pain , headaches and sour taste in the mouth. Also, past two days I have noticed a light brown discharge, which is a little more dark today, but is seen only when I insert my finger . I have taken 2 tests, one as recent as yesterday, which has been negative. what should I do? Is this implantation bleeding ?
Asked On : Fri, 25 Mar 2011
Answers:  1 Views:  550
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
you should wait for 5 more days &get UPT done to confirm or exclude pregnancy,
Answered: Thu, 21 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor